# SDR UALA2010092903611

- Difficulty date: September 27, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 44,072 hours, 16,353 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bracket
- Condition: Damaged
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK FAILED TO DEPLOY AT AFT JUMPSEAT WHEN ACCOMPLISHING 6185 O2 SAFETY PIN CHECK.   NEEDS NEW O2 BOX CONTAINER DUE TO SOLENOID BRACKET WAS CRACKED. REPLACED OXYGEN CONTAINER AND GENERATOR IAW MM.
